# SDR HALA20240402083

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 55,300 hours, 9,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB -  HYD G SYS LEAK. FOUND RT WING OTBD AILERON SERVO LINE LEAKING. REMOVED AND REPLACED RT WING OTBD AILERON SERVO LINE PN AE2463926G0090 PER AMM 27-14-51 STEP 4.A.(14) & BLED AILERON SERVO CONTROL PER STEP 4.E.(1) THRU 4.E.(4). OPS & LEAK CHECKS OK. OK FOR SVC.
